# SDR DXTA2025090404784

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0321
- Aircraft time: 3,383 hours, 2,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT RIGHT UP. THE LATCHING HANDLE ON THE MAIN CABIN DOOR WILL NOT ENGAGE. THE HANDLE WILL NOT MOVE INSIDE OR OUTSIDE WHEN THE DOORS IN THE CLOSED POSITION DOOR IS CURRENTLY OPEN. CORRECTIVE ACTION: LUBED PINS AND DOUBLE CHECKED ALL HARDWARE SAFETIES. REASSEMBLED DOOR ACCESS PANELS INSTALLED STEPS AND TRIM PANELS. PERFORMED FIVE FAULT FREE OPS CHECK FROM INSIDE AND OUTSIDE. PROVIDED MCC WITH VIDEOS FOR REVIEW. MCC ADVISED THEY WERE GOOD WITH OUR FINDINGS, AND WE WERE GOOD TO MOVE FORWARD WITH RTS. ALL WORK DONE WITH REFERENCE TO CESSNA CE-680A AMM CH52-10-09.
